# SDR UHLA2011090700287

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 17,280 hours, 10,681 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dirty
- Location: Cabink
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SERVICE DOOR L1 AND R1 ARE "STICKY" TOUGH TO OPERATE.  R1 DOOR CLEANED, GIRT BAR ATTACHMENTS POINTS ON FLOOR OPS CHECK NORMAL IAW EMB 170 MM 52-41-00; L1 DOOR OPS TEST NORMAL IAW EMB 170 MM 52-11-00.
